Avatar
Please consider registering
guest
sp_LogInOut Log In sp_Registration Register
Register | Lost password?
Advanced Search
Forum Scope


Match



Forum Options



Minimum search word length is 3 characters - maximum search word length is 84 characters
sp_TopicIcon
PLEASE ,HELP !;the and of a relationship or the end of my libido!!??
February 7, 2005
12:38 am
Avatar
hopyhoo
New Member
Members
Forum Posts: -1
Member Since:
September 30, 2010
sp_UserOfflineSmall Offline

I have not a clue what is going on ,but I will find out for sure in therapy ,because it is “really uncomfortable”…I am practicing ,”detachment” ,going to CODA groups, and tacking Zoloft ,up until week ago, sexually I was feeling normal, you know the libido thing;(as some of you know, I have being in the relationship for two years, I think change is a necessary thing in life, improving my relationship, and he is not even aware of the necessity of that, so we where call the quits ;but still living together for a month more) My doubts are this: is it that I am getting healthier and more secure about my self and I am getting turn off of what this relationship can offer, or my medicine, after four month, it is finally showing “the bad part of it” with is not only dilate orgasm, but ,now ,also, make me feel kind of numb, towards sex…?! What ever it is not fun ,it is weird and uncomfortable …
Some opinions PLEASE????

Forum Timezone: UTC -8
Most Users Ever Online: 349
Currently Online:
28
Guest(s)
Currently Browsing this Page:
1 Guest(s)
Top Posters:
onedaythiswillpass: 1134
zarathustra: 562
StronginHim77: 453
free: 433
2013ways: 431
curious64: 408
Member Stats:
Guest Posters: 49
Members: 111020
Moderators: 5
Admins: 3
Forum Stats:
Groups: 8
Forums: 74
Topics: 38569
Posts: 714309
Newest Members:
cosmo789, bravelassie, Chloe12, future life, austinjacob, Hadity1
Moderators: arochaIB: 1, devadmin: 9, Tincho: 0, Donn Gruta: 0, Germain Palacios: 0
Administrators: admin: 21, ShiningLight: 572, emily430: 29

Copyright © 2020 MH Sub I, LLC. All rights reserved.
Terms of Use | Privacy Policy | Cookie Policy | Health Disclaimer | Do Not Sell My Personal Information